Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
183 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

How long does effect of plan b last?

I am a 36 year old female. I have always had sensitive skin and tend to break out in pimples around my chin and mouth. I used to take ortho-tricyclin, which seemed to help my skin. I have been off the pill for a few years. However, last month I had to take the morning after pill and ever since, my skin has been breaking out like crazy. Can you tell me how long the effects of Plan B last? Also, my doctor recently prescribed Femodene for birth control and I am wondering if this brand of pill is good to control acne.
Wed, 14 Jul 2021
Report Abuse
Internal Medicine Specialist 's  Response
Hi,

The acne has become a self-perpetuating cycle for now, because the plan B has been out of your system for some time. It would be worth asking your doctor for a short-term topical treatment to quiet it down. The response of acne to birth control is highly individual. If you did well with ortho try Cyclen in the past, it would make sense to me just to go back to it rather than try something new. The other birth control pill may also work out fine.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Gerald Lee, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Acneiform eruptions


How long does effect of plan b last?

Hi, The acne has become a self-perpetuating cycle for now, because the plan B has been out of your system for some time. It would be worth asking your doctor for a short-term topical treatment to quiet it down. The response of acne to birth control is highly individual. If you did well with ortho try Cyclen in the past, it would make sense to me just to go back to it rather than try something new. The other birth control pill may also work out fine. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Gerald Lee, Internal Medicine Specialist